Uniform Asymptotic Stability of Solutions of Fractional Functional Differential Equations
Yajing Li and
Yejuan Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Some global existence and uniform asymptotic stability results for fractional functional differential equations are proved. It is worth mentioning that when the initial value problem reduces to a classical dissipative differential equation with delays as in Caraballo et al.'s work (2005).
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/532589.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/532589.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:532589
DOI: 10.1155/2013/532589
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().